Went into menopause in 2009. Had my last period June 2009. Had had some cold symptoms, eye allergy symptoms, head allergy symptoms previous to that in the same year. Began feeling nauseated, ears were ringing, fatigue. Went to the ER a few times, visited a few doctors, all saying I was fine. Finally had FSH checked, was postmenopausal. Was glad to know that I wasnt losing my mind, it was my hormones! Spent most of 2010 searching to feel better, visiting my OBGYN who wanted to slap me on Prempro, tried GNC Menopause Vita Pak, tried living with it. Went on Prempro for a while. Dosed up from the least dose of .325mg, to .45mg, to .625 mg within 3 months, which I think was too soon. Began feeling breast tenderness, had a period like a teenager after 2 years, had some nausea, and headaches. Doc said, too much estrogen. We could keep me on the dose and let my body adjust, lower it, or go off it. Didnt like how I felt, went off it. Then asked about bio-identical hormones. He doesnt recommend them due to not enough clinical testing, they carry the same risks and at least Prempro had been through trials and testing. I finally found a bio identical doctor through a compounding pharmacist. I saliva tested and started my regimen on Oct. 28, 2011. My estrogen was in the normal range for a postmenopausal woman but doctor wanted to see it in the before menopause range. Testosterone was good. My progesterone to estrogen was very low, under the bottom reference range. My cortisol was very low, my dhea very low, and she did bloodwork for Vitamin D, and it was low. I live in the Midwest so we dont get enough sun. She started me on bi-est/test cream, progesterone 100 mg at bedtime, cortisol pellets (3 am, 2 noon, 1 @ 4 pm), Vitamin D 50,000 IU 2 x week for 8 wks then down to 50,000 IU 1 x week. She also increased my thyroid hormone from 88 mcg to 100 mcg. She eventually wants to incorporate Vitamin BComplex, C, and Ashwagandha herb. She figured start out with the important and let me add those to the regimen. I started the cream and regimen on Oct. 28, 2011. First two days, nothing. Next 4 days felt like WOW! Clarity, energy, ready to face the day! Oh, I might add I had substantial ringing in the ears since June 2009 and it was almost not there at all at this point and that has been my most bothersome symptom. I then went on a downhill slide from there not feeling all that great. And today, well, I feel kind of awful. I went to my doctor on 11/15 with symptoms of the way I was feeling and she thought I was estrogen dominant and stopped the cream and incread progesterone to 200 mg at bedtime. Mind you I also take .25 mg of Klonopin and 10 mg Amitriptyline at night previous to all this because of ringing in the ears and migraines. Klonopin helped with anxiety and Amitriptyline for migraine prevention. Neuro determined I wasnt having migraines and said I could get off Amitriptyline but could stay on it if it helped me sleep. So I did. I took my first dose of 200 mg progesterone that night of 11/15. Woke up the next day feeling tired, groggy, weird, stomach bothered me. Then later that day developed a fever, vomiting, and stomach hurt. Read in the 2010 PDR that it can cause a viral infection, which is what I thought I had. My doctor dismissed that it caused that. She thought it was coincidental to taking the progesterone. I have been feeling fragmented emotionally, physically, spiritually. Ive felt teary, sad, depressed, tired, ears ringing through the roof. Called my bio compounding pharmacist and he just refers me back to my doctor. Doesnt want to appear to have 2 doctors trying to help me, but would not give me his input on what could be causing this at all. He's the one who knows about the compounded drugs he prescribes. He makes the recommendation to the doctor about what he thinks the doctor should do regarding the hormones and supplements and then wont input when Im feeling bad? He doesnt give you inserts on any of the stuff he prescribes like traditional pharmacies do. I think they should. They are hormones, drugs, supplements, we are putting into our bodies. We should know of any side effects or have some information about these things to have on hand. I have a call to my doctor. Dont know what she is going to say to do. They probably think Im crazy, but I didnt feel this bad before I got on all this stuff. My husband thinks I should get off all of it. My hormones are out of whack at this point. How can you take away the cream, and then double my progesterone and me not feel bad? Its a double wham to your mood I think. So, that's my story. Thanks for listening.